MAUDE Adverse Event Report: EBI, LLC. BIOMET SPINALPAK / ORTHOPAK; ELECTRODE, CUTANEOUS

EBI, LLC. BIOMET SPINALPAK / ORTHOPAK; ELECTRODE, CUTANEOUS
Model Number 106130-20
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Cramp(s) /Muscle Spasm(s) (4521)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported by the sales representative that the patient indicated the unit gave horrible constant muscle contractions.Additionally, the patient mentioned that she has always had spasms on her back since surgery.However, she said when she wears the stimulator, it increases her spasms times 10.The patient was advised to try and do a slow roll out with the stimulator and slowly add an hour each day.No further consequences were reported.The 72r electrodes were not returned.
 
Additional Manufacturer Narrative
B4 event date: estimated date of event is may 2025.Without a product return, no product evaluation is able to be conducted.The device history records were reviewed and no discrepancies were found.Current information is insufficient to permit a valid conclusion about the cause of this event.If additional information is obtained that adds value to the relevant content of this report and/or a conclusion can be drawn, a follow up report will be sent.Relevant mfr number: 0002242816-2025-00078.
 
Additional Manufacturer Narrative
B3 event date: estimated date of event is may 2025.Additional information: g3: date received by manufacturer, h6: evaluation codes.Corrected data: b2: outcomes attributed to adverse event, d2: common device name and product code, d4: serial number, this follow-up report is being submitted to relay additional and corrected information.The device was not returned to ebi for evaluation.The reported event was unable to be confirmed due to limited information received from the customer.The device history record was reviewed, and no discrepancies related to the reported event were found.Root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.The device is used for treatment.Related manufacturer's report: mfr # 0002242816-2025-00078.
 
Event or Problem Description
It was reported by the sales representative that the patient indicated the unit gave horrible constant muscle contractions.Additionally the patient mentioned that she has always had spasms on her back since surgery.However she said when she wears the stimulator, it increases her spasms times 10.The patient was advised to try and do a slow roll out with the stimulator and slowly add an hour each day.No further consequences were reported.The 72r electrodes were not returned.

Brand Name
BIOMET SPINALPAK / ORTHOPAK
Common Device Name
ELECTRODE, CUTANEOUS
Manufacturer (Section D)
EBI, LLC.
1 gatehall dr
suite 303
parsippany NJ 07054
Manufacturer (Section G)
EBI, LLC
1 gatehall dr
suite 303
parsippany NJ 07054
Manufacturer Contact
stephanie smith
1 gatehall dr
suite 303
parsippany, NJ 07054
9732999300
MDR Report Key22177279
Report Number0002242816-2025-00079
Device Sequence Number7818610
Product Code GXY
UDI-Device Identifier00812301020201
UDI-Public00812301020201
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P850022
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date04/29/2026
Device Model Number106130-20
Device Lot Number25A110
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/10/2025
Supplement Report FDA Received Date10/20/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/27/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE; SEE H10 NARRATIVE
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age63 YR
Patient SexFemale
Patient EthnicityNon Hispanic